# SDR DL72E990992

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STR TO RIB ATTACH FLANGE CRACKED INSIDE VERTICAL FIN AT RIB STA 179 STR 8L.  FABRICATED REPAIR PER M/M 55-30-0 FIG 803.  OK TO INSTALL.  REPAIRED PER M/M 55-30-0 RIG 803.
